Busca avançada
Ano de início
Entree


Flows of SU(2)-structures

Texto completo
Autor(es):
Fowdar, Udhav ; Earp, Henrique N. Sa
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: MATHEMATISCHE ZEITSCHRIFT; v. 311, n. 1, p. 59-pg., 2025-07-15.
Resumo

This paper initiates a classification programme of flows of SU(2)-structures on 4-manifolds which have short-time existence and uniqueness. Our approach adapts a representation-theoretic method originally due to Bryant in the context of G2 geometry. We show how this strategy can also be used to deduce the number of geometric flows of a given H-structure; we illustrate this in the G2, Spin(7) and SU(3) cases. Our investigation also leads us to derive explicit expressions for the Ricci and self-dualWeyl curvature in terms of the intrinsic torsion of the underlying SU(2)-structure. We compute the first variation formulae of all the quadratic functionals in the torsion; these provide natural building blocks for SU(2) gradient flows. In particular, our results demonstrate that both the negative gradient flow of the Dirichlet energy of the intrinsic torsion and the harmonic Ricci flow are parabolic after a modified DeTurck's trick. (AU)

Processo FAPESP: 21/07249-0 - Simetrias em problemas de holonomia excepcionais
Beneficiário:Udhav Fowdar
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 18/21391-1 - Teoria de calibre e geometria algébrica
Beneficiário:Marcos Benevenuto Jardim
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 21/04065-6 - BRIDGES: interações França-Brasil em Teoria de Calibres, estruturas extremais e estabilidade
Beneficiário:Henrique Nogueira de Sá Earp
Modalidade de apoio: Auxílio à Pesquisa - Temático